# SDR IPXA2018102295180

- Difficulty date: October 9, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 32,480 hours, 22,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536152
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 251XJF WAS BROKEN.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
